# SDR QMLA2014091014108

- Difficulty date: September 10, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N145HN
- Make and model: Bolkms BK117C2
- Aircraft serial: 9302
- Aircraft time: 2,314 hours, 8,925 cycles
- Engine: Tmeca ARRIEL1E2
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Shaft
- Part number: 10531803
- Part serial: 82550
- Condition: Damaged
- Location: T/R Gearbox
- Part time: 2,344 hours, 2,103 cycles
- Component: Gearbox, Airbus
- Component part number: 4639003009
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF TAIL ROTOR SHAFT FROM GEAR BOX, FOUND METAL PARTICLES INSIDE CASING & EXCESSIVE WEAR ON END SHAFT SPLINES.  EROSION IS APPROX .090 FORM END INWARD & .030 DEEP.
